Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/27066
Title: Asymptotic behavior for the elasticity system with a nonlinear dissipative term
Authors: Dilmi, Mohamed
Dilmi, Mourad
Benseridi, Hamid
Keywords: A priori estimatesdissipative termelasticity systemTresca LawReynolds equationvariational formulation
Issue Date: 2019
Publisher: EUT Edizioni Università di Trieste
Source: Mohamed Dilmi, Mourad Dilmi, Hamid Benseridi, "Asymptotic behavior for the elasticity system with a nonlinear dissipative term", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 51 (2019)", Trieste, EUT Edizioni Università di Trieste, 2019, pp. 41-60
Abstract: 
We study the asymptotic behavior of an elasticity problem
with a nonlinear dissipative term in a bidimensional thin domain
Ωε. We prove some convergence results when the thickness tends to
zero. The specific Reynolds limit equation and the limit of Tresca free
boundary conditions are obtained.
Type: Article
URI: http://hdl.handle.net/10077/27066
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/27066
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.51 (2019)

Files in This Item:
File Description SizeFormat
4_Dilmi_41-60.pdf230.7 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

150
checked on Jul 4, 2022

Download(s)

27
checked on Jul 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons